# SDR USAA2014101600011

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 423 hours, 175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11814
- Condition: Low Pressure
- Location: R1 Door
- Part time: 426 hours, 176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR R1 PRESS DISPLAY ON FWD FLIGHT ATTENDANT PANEL.  SERVICED DOOR R1 ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
